# SDR DXTA2022030257680

- Difficulty date: March 2, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N432QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500508
- Aircraft time: 2,579 hours, 1,999 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: DAP0010701
- Part serial: 003SG
- Condition: Abnormal
- Location: Brakes
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG BRAKE: EMERGENCY BRAKE PRESSURE DROPPED TO ABOUT 1600 PSI IN FLIGHT, AND THEN RETURN BACK TO NORMAL 3000 PSI UPON LANDING. // SIGNOFF// FOLLOWED EMB-505 FIM TASK 32-43-00-810-802-A REMOVED AND REPLACED EMERGENCY BRAKE VALVE WITH SERVICEABLE UNIT IAW EMB 505 AMM 32-43-02-400-801-A REMOVED AND REPLACED EMERGENCY BRAKE THERMAL RELIEF VALVE WITH SERVICABLE UNIT IAW EMB 505 AMM 32-43-08-400-801-A BLED BRAKES IAW EMB 505 AMM 32-43-00-820-801-A/500    OPS CHECK GOOD OPERATED SYSTEM SERVERAL TIMES USING HYDRAULIC POWER CART
